| Model Number |
6720-0230 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
On (b)(6) 2013 primary surgery.On (b)(6) 2019 x-ray showed radiolucent line around right greater trochanter.On (b)(6) 2020 x-ray showed clearer radiolucent line around right greater trochanter.On (b)(6) 2020 x-ray showed clearer radiolucent line around right greater trochanter and behind intertrochanter.No infection.On (b)(6) 2021 revision surgery.